GENERALIZED MODEL OF COURIER WITH ADDITIONAL RESTRICTIONS

A. A. Chentsov, A. G. Chentsov

Research output: Contribution to journalArticleResearchpeer-review

Translated title of the contributionGENERALIZED MODEL OF COURIER WITH ADDITIONAL RESTRICTIONS
Original languageRussian
Pages (from-to)46-58
Number of pages13
JournalBulletin of the South Ural State University, Series: Mathematical Modelling, Programming and Computer Software
Volume9
Issue number1
DOIs
Publication statusPublished - Feb 2016

Keywords

  • route
  • trace
  • preceding conditions
  • TRAVELING SALESMAN PROBLEM

ASJC Scopus subject areas

  • Computational Theory and Mathematics
  • Software
  • Modelling and Simulation
  • Computational Mathematics

WoS ResearchAreas Categories

  • Mathematics, Applied

GRNTI

  • 27.00.00 MATHEMATICS

Level of Research Output

  • VAK List

Cite this

@article{b00765f53a4b40c7887aa11e39aea136,
title = "Обобщенная модель курьера с дополнительными ограничениями",
keywords = "route, trace, preceding conditions, TRAVELING SALESMAN PROBLEM",
author = "Chentsov, {A. A.} and Chentsov, {A. G.}",
year = "2016",
month = "2",
doi = "10.14529/mmp160104",
language = "Русский",
volume = "9",
pages = "46--58",
journal = "Вестник Южно-Уральского государственного университета, серия «Математическое моделирование и программирование»",
issn = "2071-0216",
publisher = "Южно-Уральский государственный университет (национальный исследовательский университет)",
number = "1",

}

TY - JOUR

T1 - Обобщенная модель курьера с дополнительными ограничениями

AU - Chentsov, A. A.

AU - Chentsov, A. G.

PY - 2016/2

Y1 - 2016/2

KW - route

KW - trace

KW - preceding conditions

KW - TRAVELING SALESMAN PROBLEM

UR - http://www.scopus.com/inward/record.url?scp=84964600657&partnerID=8YFLogxK

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000371348500004

UR - http://elibrary.ru/item.asp?id=25717232

U2 - 10.14529/mmp160104

DO - 10.14529/mmp160104

M3 - Статья

VL - 9

SP - 46

EP - 58

JO - Вестник Южно-Уральского государственного университета, серия «Математическое моделирование и программирование»

JF - Вестник Южно-Уральского государственного университета, серия «Математическое моделирование и программирование»

SN - 2071-0216

IS - 1

ER -